Some Spectra of Superposition Operators Generated by an Exponential Function

Sanela Halilović

Abstract


In the present paper we consider the nonlinear superposition operator \(F\) in Banach spaces of sequences \(l_p\) \((1\le p\le \infty)\), generated by the function \(f(s, u) = d(s) + a^{ku} - 1\), with \(a > 1\) and \(k\in \mathbb{R}\setminus\{0\}\). We find out the Rhodius spectra \(\sigma_R(F)\) and the Neuberger spectra \(\sigma_N(F)\) of these operators, depending on the values of \(k\).


Keywords


Superposition operator; Rhodius spectrum; Neuberger spectrum; Frechet derivative

Full Text:

PDF

References


J. Appell, E. De Pascale and A. Vignoli, Nonlinear Spectral Theory, Walter de Gruyter, Berlin — New York (2004).

J. Appell and P. P. Zabreiko, Nonlinear Superposition Operators, Cambridge University Press, Cambridge (1990).

A. Calamai, M. Furi and A. Vignoli, An overview on spectral theory for nonlinear operators, Communications in Applied Analysis 13 (4) (2009), 509 – 534, http://www.acadsol.eu/en/articles/13/4/5.pdf.

F. Dedagich and P. P. Zabreiko, Operator superpositions in the spaces `p, Siberian Mathematical Journal 28 (1987), 63 – 73, DOI: 10.1007/BF00970210.

S. Halilovic and S. Sadikovic, The point and Rhodius spectra of certain nonlinear superposition operators, Advances in Mathematics: Scientific Journal 7(1) (2018), 1 – 8, https://researchpublication.com/wp-content/uploads/2019/03/AMSJ-2018-N1-1.pdf.

S. Halilovic and R. Vugdalic, The Neuberger spectra of nonlinear superposition operators in the spaces of sequences, Journal of the International Mathematical Virtual Institute 4 (2014), 97 – 119, http://www.imvibl.org/journal/4_14/journal_imvi_4_2014_97_119.pdf.

S. Halilovic and R. Vugdalic, The spectra of certain nonlinear superposition operators in the spaces of sequences, Gulf Journal of Mathematics 5(2) (2017), 20 – 30, https://www.gjom.org/index.php/gjom/article/view/94/85.

J. W. Neuberger, Existence of a spectrum for nonlinear transformations, Pacific Journal of Mathematics 31 (1969), 157 – 159, https://projecteuclid.org/euclid.pjm/1102978059.

A. Rhodius, Über numerische Wertebereiche und Spektralwertabschätzungen, Acta Scientiarum Mathematicarum 47 (1984), 465 – 470, http://acta.bibl.u-szeged.hu/14995/1/math_047_fasc_003_004_465-470.pdf.

W. Rudin, Principles of Mathematical Analysis, 3rd edition, Mc Graw-Hill (1976).




DOI: http://dx.doi.org/10.26713%2Fcma.v12i1.1467

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905